Boundary-value problem for a parabolic system of integro-differential equations with integral conditions

Authors

  • A. O. Danylyuk

Abstract

Using operators of fractional integration and differentiation, we prove a theorem on the wellposedness of a general parabolic boundary-value problem for a system of integro-differential equations with integral operators in boundary conditions.

Published

25.12.2008

Issue

Section

Research articles

How to Cite

Danylyuk, A. O. “Boundary-Value Problem for a Parabolic System of Integro-Differential Equations With Integral Conditions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 12, Dec. 2008, pp. 1610 – 1618, https://umj.imath.kiev.ua/index.php/umj/article/view/3275.